# SDR AWXA200200233

- Difficulty date: February 20, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,611 hours, 48,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6577488226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - "C" - DURING C-14 CHECK CORROSION WAS FOUND ON CABIN FLOOR SUPPORT ANGLE AT BS 307, LBL 10-20. MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT ANGLE AT BS 307, LBL 10-20, FABRICATED NEW FLOOR SUPPORT ANGLE, AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG. 14.
